Doctor insights on:
What Can You Have If Your Symptoms Are Light Headedness Nausea Stomach Pain
I am recently having stomach pain, slight nausea, light headedness, small appetite, & dizziness while standing, & i also have not pooped in 3 days....
Various: Could be an intestinal virus or something more serious. A gentle caution: You're using HealthTap like your personal physician. That's not what HealthTap is for. Please reread the disclaimer you agreed to when you signed up. There is no substitute (including HealthTap) for a hands-on exam by a clinician. Good luck. ...Read more
I lost weight at a fast pace (200 to 150) unintentionally & now get deep lower stomach pains (moreoften), light headedness & nausea (both sometimes).
Weight loss: Unintentional weight loss is always a red flag for us. One question that I have is over what period of time did you loose the weight. 50lbs over 2 months vs 2 yrs could mean different things. Given your age, the weight loss and your abdominal pain, the things that need to be ruled out are celiac disease, crohn's disease and ulcerative colitis. Though the last 2 have other symptoms. Hope this helps. ...Read more
Stomach pain, nausea and diarrhoea all together....what could these symptoms mean? Could it be something serious?
Help! sickness, nausea, stomach making weird noises, upper stomach pain. What can I take to reduce these symptoms?
See below: It depends on the cause. Symptoms like these can only be adequately diagnosed through a thorough evaluation by your doctor. ...Read more
Child kicked in stomach.Pain and 1 vomit episode 9 hours later, stomach pain/nausea still 24 hrs, no increase in symptoms.Should we get him checked?
Yes: This could be signs of something serious since symptoms are persisting. Go to your doctor or the er. ...Read more
Stopped sertraline 3 weeks ago. Its now 2 weeks that i have often nausea, weakness, stomach pain and others. Could be related symptoms? For how many?
Check with your doc: For me, your symptoms aren't likely related to the stoppage of the sertraline because that was 3 weeks ago. It shouldn't cause that sort of rebound after that long. I see you are also diabetic and also on Zoloft. If the Zoloft is a NEW medication then, there could be an issue with that or something is up with your GI tract related to the diabetes or another independent process. Talk to doctor. ...Read more
31, male w/ stomach pain. I use to get this in my teens, went undiagnosed. Symptoms: pain, nausea, lower abdomen sucked in.
Sucked in?: If one gets recurrent abdominal pain, and the lower part of his abdomen gets "sucked in", but the upper part is bigger, that would be reason enough to go to the doctor right away so the doctor can see what is happening (if pain is mild). If pain is moderate or severe, one should go to the ER. The doctor will check to be sure there is no obstruction, or twisting (volvulus), or malrotation of bowel. ...Read more
- Talk to a doctor live online for free
- Can your thyroid make you have lower stomach pain and nausea?
- What could cause dizziness light headedness and some nausea?
- What can sodium do to your stomach if you have too much?
- Ask a doctor a question free online
- Can you have muscle spasms in your stomach?
- What to do if you have gas in your stomach?
- I have multiple tumors in my stomach can that cause pain and nausea
- Can you have period symptoms and not get your period?
- Talk to a urgent care specialist online for free